# SDR 08FDEA04550

- Difficulty date: October 25, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 55,846 hours, 12,441 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Switch
- Part number: 8956831
- Part serial: 82791EK
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

"CRG FIRE LWR AFT" LEVEL 3 ALERT AND AURAL WARNING ON TAKEOFF ROLL.  ABORTED TAKEOFF AND DISCHARGED BOTH FIRE BOTTLES.  PERFORMED AFT AND FWD CARGO COMPT INSPECTION, NO DAMAGED OR FIRE CONDITION FOUND.  VERIFY WITH FLT CREW THAT THEY DISCHARGED AGENT 1 (THE BIG BOTTLE) ONLY.  MSC  FAULT REVIEW SHOWN 'MSC' NO OTHER RELATED FAULT.  REMOVED AGENT 1 FIRE BOTTLE PER AMM 26-22-01-4 AND FOUND P1-2286 CONNECTOR BROKEN OFF.  SUPP, R & R LOWER CARGO FIRE EXTINGUISHER CONTAINER NR 1 PER MM 26-22-01-4, FOUND FWD & AFT AGENT 1 LOW PRESS  LIGHT ON.  T/S FIM 26-22-01 FOUND LOW PRESS SWITH AT  FAULT ,PRESSURE SWITCH PIN "A" & "B" IN CLOSED.
